Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Having headache, broken ankle. Taking medicine for high blood pressure. Suggest?

I am taking clean after having an operation to pin and plate my broken ankle. I have suffered two headaches one yesterday morning - not severe but this morning it was debilitating. It came on suddenly and lasted for about 5-10 minutes. i am worried about using it today. I also take meds for high blood pressure . Id be greatful or some advice. Thank you . Sue email - YYYY@YYYY
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

For releif from headaches, you could use ibuprofen or diclofenac tablets. Both are safe and effective.

In addition, you can discuss with your doctor regarding the need for any investigations, include CT scsn of brain.

I hope it helps.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor